# SDR CAL960056

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Cabin Door
- Part time: 34,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1.5 INCH CRACK IN RIB OF MAIN CABIN DOOR.  A DOUBLER WAS INSTALLED IAW SRM 52-05.  (M)
